# SDR UPS02838604

- Difficulty date: May 25, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT FWD DOOR UPPER FWD ELONGATED HOLE ON FRAME.  FABBED DOUBLER IAW DAC DRW 5615762 AND INSTALLED SAME IAW DC8 SRM 51-1-21.
